JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Semiparallel and Weyl-semiparallel Hypersurfaces of Kaehler Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.133-141
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.133
 Title & Authors
On Semiparallel and Weyl-semiparallel Hypersurfaces of Kaehler Manifolds
Ozgur, Cihan; Murathan, Cengizhan; Arslan, Kadri;
  PDF(new window)
 Abstract
We study on semiparallel and Weyl semiparallel Sasakian hypersurfaces of Kaehler manifolds. We prove that a (2n + 1)-dimensional Sasakian hypersurface M of a (2n+2)-dimensional Kaehler manifold is semiparallel if and only if it is totally umbilical with unit mean curvature, if dimM = 3 and is a Calabi-Yau manifold, then is flat at each point of M. We also prove that such a hypersurface M is Weyl-semiparallel if and only if it is either an -Einstein manifold or semiparallel. We also investigate the extended classes of semiparallel and Weyl semiparallel Sasakian hypersurfaces of Kaehler manifolds.
 Keywords
Sasakian manifold;Kaehler manifold;Calabi-Yau manifold;semiparallel submanifold;Weyl-semiparallel submanifold;pseudoparallel submanifold;
 Language
English
 Cited by
 References
1.
A. C. Asperti, G. A. Lobos and F. Mercuri, Pseudo-parallel immersions in space forms, Math. Contemp., 17(1999), 59-70.

2.
A. C. Asperti, G. A. Lobos and F. Mercuri, Pseudo-parallel immersions of a space forms, Adv. Geom., 2(2002) 17(1999), 57-71.

3.
D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, 203. Birkhauser Boston, Inc., Boston, MA, 2002.

4.
B. Y. Chen, Geometry of submanifolds and its applications, Science University of Tokyo, Tokyo, 1981.

5.
J. Deprez, Semiparallel Surfaces in Euclidean space, J. Geom., 25(1985), 192-200. crossref(new window)

6.
J. Deprez, Semiparallel Hypersurfaces, Rend. Sem. Mat. Univers. Politecn. Torino, 44(1986), 303-316.

7.
R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. Ser. A, 44(1)(1992), 1-34.

8.
R. Deszcz, L. Verstraelen and S. Yaprak, Pseudosymmetric hypersurfaces in 4-dimensional space of constant curvature, Bull. Ins. Math. Acad. Sinica, 22(1994), 167-179.

9.
F. Dillen, Semi-parallel hypersurfaces of a real space form, Israel J. Math., 75(1991), 193-202. crossref(new window)

10.
U. Lumiste, Semi-symmetric submanifolds as the second order envelope of symmetric submanifolds, Proc. Estonian Acad. Sci. Phys. Math., 39(1990), 1-8.

11.
C. Ozgur, Submanifolds satisfying some curvature conditions imposed on the Weyl tensor, Bull. Austral. Math. Soc., 67(1)(2003), 95-101. crossref(new window)

12.
R. Sharma, Contact hypersurfaces of Kaehler manifolds, J. Geom., 78(1-2)(2003), 156-167. crossref(new window)

13.
K. Yano and M. Kon, Structures on manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, 1984.